Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 240, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 27, 2011, 6:21 AM EDT for Blair County, Huntingdon County, Pennsylvania. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2011, 6:21 AM EDT (10:21 UTC)
- Expired
- Sep 27, 2011, 6:49 AM EDT
- In force
- 28 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Blair County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 41 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 6:21 AM EDT | TSTM WND DMG | Altoona, PA | A FEW TREES DOWN ON WIRES WITH POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 10.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1152 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
382
WUUS51 KCTP 271021
SVRCTP
PAC013-061-271100-
/O.NEW.KCTP.SV.W.0240.110927T1021Z-110927T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 AM EDT TUE SEP 27 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 700 AM EDT
* AT 616 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR LAKEMONT...MOVING NORTHEAST
AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
CANOE CREEK STATE PARK...
SINKING VALLEY AND BELLWOOD...
TIPTON...
SPRUCE CREEK AND TYRONE...
WARRIORS MARK AND BALD EAGLE...
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 24 AND 56.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220...STATE ROAD 350...STATE ROAD 453.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4046 7855 4051 7851 4074 7827 4075 7813
4069 7794 4071 7791 4071 7789 4035 7838
TIME...MOT...LOC 1021Z 222DEG 24KT 4048 7838
$$
FORECASTER: STEINBUGL2 follow-up statements
805
WWUS51 KCTP 271035
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
635 AM EDT TUE SEP 27 2011
PAC013-061-271100-
/O.CON.KCTP.SV.W.0240.000000T0000Z-110927T1100Z/
BLAIR PA-HUNTINGDON PA-
635 AM EDT TUE SEP 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM EDT
FOR NORTHWESTERN HUNTINGDON AND NORTHEASTERN BLAIR COUNTIES...
AT 633 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SINKING VALLEY...OR NEAR ALTOONA...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE...
TIPTON...
SPRUCE CREEK AND TYRONE...
WARRIORS MARK AND BALD EAGLE...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 220...
STATE ROAD 350...STATE ROAD 453.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4056 7839 4074 7827 4075 7813 4069 7794
4071 7791 4071 7789 4045 7825
TIME...MOT...LOC 1036Z 222DEG 24KT 4055 7829
$$
FORECASTER: STEINBUGL252
WWUS51 KCTP 271049
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 AM EDT TUE SEP 27 2011
PAC013-061-271059-
/O.CAN.KCTP.SV.W.0240.000000T0000Z-110927T1100Z/
BLAIR PA-HUNTINGDON PA-
649 AM EDT TUE SEP 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HUNTINGDON AND
NORTHEASTERN BLAIR COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 4056 7839 4074 7827 4075 7813 4069 7794
4071 7791 4071 7789 4045 7825
TIME...MOT...LOC 1049Z 222DEG 24KT 4061 7821
$$
FORECASTER: STEINBUGLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 5:42 AM EDT, 39 minutes earlier.
Area forecast discussion, Sep 27, 5:42 AM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 542 AM EDT TUE SEP 27 2011 .SYNOPSIS... THE MIDWEST CLOSED UPPER LOW WILL CONTINUE TO SPIN NEAR THE SOUTHERN END OF LAKE MICHIGAN OVER THE NEXT 24 HOURS...THEN BEGIN TO ACCELERATE EASTWARD AS AN OPEN WAVE THROUGH THE UPPER OHIO VALLEY AND EASTERN GREAT LAKES ON THURSDAY. A SECONDARY PIECE OF UPPER LEVEL ENERGY WILL DIG SOUTHEASTWARD FROM THE UPPER MIDWEST AND HELP TO CARVE OUT A DEEP LONGWAVE TROUGH OVER THE EASTERN U.S. BY THE WEEKEND. FOLLOWING A SERIES OF FRONTS ACCOMPANIED BY PERIODS OF RAIN...THE AMPLIFYING TROUGH IN THE EAST WILL LEAD TO A MODERATE COOLING TREND WITH TEMPERATURES BELOW NORMAL FROM FRIDAY THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AN APPROACHING COLD FRONT THAT EXTENDS FROM THE LARGE UPPER LEVEL LOW THAT CONTINUES TO REMAIN QUASI-STATIONARY OVER THE MID WEST WILL MOVE THROUGH THE REGION TODAY. THE FRONT IS CURRENTLY LOCATED ALONG THE OHIO AND PA BORDER. SHOWERS AND THUNDERSTORMS FIRING OUT AHEAD OF THE FRONT ARE MOVING INTO CENTRAL PA AT 09Z. WITH DECENT LOW LEVEL MOISTURE AND SOUTHERLY FLOW EXPECT LOW STRATUS ACROSS THE REGION THROUGH SUNRISE. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE INTO PA FROM THE WEST AND FROM THE SOUTH ALONG THETA E BOUNDARIES. LACK OF CAPE WILL KEEP THESE STORMS FROM GROWING...HOWEVER DECENT FLOW AT 850MB SHOULD ALLOW FOR DECENT SHEAR. EXPECT ISOLATED STORMS TO CONTINUE THROUGH THE FIRST HALF OF THE MORNING. THE COLD FRONT WILL MOVE THROUGH LATE AFTERNOON...THE CLOUDY SKIES ALONG WITH SLIGHTLY COOLER AIR ADVECTING INTO THE AREA WILL KEEP DAYTIME HIGHS LOWER THAN YESTERDAY. EXPECT SHOWERS AND THUNDERSTORMS ALONG AND BEHIND THE FRONT AS THE PREVIOUS MENTIONED SOUTHERLY FLOW WILL ALLOW FOR DECENT MOISTURE ADVECTION. DIURNAL HEATING ALONG WITH GOOD LAPSE RATES ALONG THE FONT SHOULD PROVIDE NECESSARY LIFT AND INSTABILITY FOR AFTERNOON AND EARLY EVENING CONVECTION. ONCE FROPA OCCURS EXPECT ANY STORMS TO WEAKEN...HOWEVER SHOWERS COULD CONTINUE THROUGH THE FIRST HALF OF THE EVENING. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... THE CLOSED H5 MIDWEST VORTEX INVOF SRN LAKE MI AT THE START OF THE PD WILL BEGIN TO SHIFT EWD INTO NRN INDIANA DURING THE DAY WED. THE LEAD S/WV TROUGH IS THEN FCST TO TAKE ON A SLIGHT NEG TILT AS IT OPENS AND ACCELERATES NEWD THROUGH THE UPPER OH VLY AND ERN GRT LKS WED NGT-THUR...AS A SECONDARY UPPER DISTURBANCE AND ATTENDANT SPEED MAX QUICKLY DROPS SEWD ON ITS HEELS THROUGH THE UPPER MIDWEST/GLKS. THE ARRIVAL OF CANADIAN S/WV ENERGY WILL HELP TO CARVE OUT A UNSEASONABLY STRONG EARLY FALL SEASON LONGWAVE TROUGH IN THE EAST BY THE END OF THE PD. MDLS ARE IN FAIRLY GOOD AGREEMENT CONCERNING THE LG SCALE PATTERN EVOLUTION...BUT THE GFS REMAINS SLIGHTLY FASTER THAN CONSENSUS WITH THE EJECTION OF THE LEAD S/WV ENERGY. IN GENERAL MDLS SHOW A REGION OF ENHANCED LIFT ON ERN PERIPHERY OF CLOSED UPPER LOW OVERSPREADING LOW-LEVEL CONVERGENCE AXIS OVR CNTRL PA ON WED. ALTHOUGH DESTABILIZATION IS EXPECTED TO BE LIMITED IN ENVIRONMENT CHARACTERIZED BY MOIST SELY FLOW IN THE LOW LEVELS....IT DOES APPEAR THAT A NARROW AXIS OF DEEPER PWS/MOISTURE AND INSTABILITY MAY PROVE FAVORABLE FOR ISOLD CONVECTIVE DEVELOPMENT AND MOD-LCL HVY RNFL AMTS. SPC HAS PLACED SEE TEXT OVER SERN PA FOR DAY 2. STRONG HEIGHT FALLS AND ENHANCED UPPER LEVEL DYNAMICS IN ASSOC WITH H5 ENERGY UNRAVELING TO NEG TILT AND LIFTING NEWD ACRS PA SHOULD PROVIDE ANOTHER OPPORTUNITY FOR MOD RAINS ON THURS. WHILE TIMING OF PCPN MAY SHIFT BY 6 HOURS OR SO CONFIDENCE IS HIGH AND THEREFORE HAVE ADJUSTED POPS UPWARD BY 10-15 PCT INTO LKLY CATG FOR DAYS 2 AND 3 WITH QPF COMPRISED MAINLY OF HPC. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE LG SCALE PATTERN IN THE EAST LOOKS MORE LIKE WINTER THAN EARLY FALL. CONFIDENCE IS ABOVE NORMAL THROUGH MUCH OF THE PERIOD AS ALL MDL AND ENSEMBLE GUID CARVES OUT AN ANOMALOUS TROF OVR THE ERN U.S. LATE THIS WEEK INTO THE WEEKEND. BY MONDAY THE GFS IS PROBABLY TOO OPTIMISTIC/PROGRESSIVE IN BUILDING HEIGHTS IN THE EAST AND GOES AGAINST THE 00Z ECMWF/ECENS/GEFS CONSENSUS. A SIGNIFICANT COOLING TREND IS EXPECTED WITH DAYTIME TEMPERATURE DEPARTURES OF 10-15F BELOW NORMAL. WEATHER CONDS SHOULD TURN MUCH COLDER ON FRIDAY WITH GUSTY WINDS USHERING IN THE COLD AIR BEHIND THE MAIN SYNOPTIC FROPA. SATURDAY LOOKS LIKE THE COLDEST DAY RIGHT NOW WITH HIGHS MID 40S MTNS TO UPPER 50S IN THE SE. THE BROAD CYC FLOW ALOFT FAVORS THE WESTERN HIGH TERRAIN IN TERMS OF PCPN CVRG AS NWLY FLOW ALOFT SHOULD LEAD TO LAKE EFFECT/UPSLOPE SHOWERS. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... COOLING OF BLYR...COMBINED WITH MOIST UPSLOPING SERLY FLOW...WILL YIELD DETERIORATING CONDS IN LOW CLOUDS/FOG LATER TONIGHT. THE W MTNS WILL ALSO HAVE TO CONTEND WITH THE CHC OF LATE NIGHT SHRA/TSRA ASSOCIATED WITH APPROACHING COLD FRONT. 21Z SREF DATA SUPPORTS A HIGH CONFIDENCE OF WIDESPREAD IFR CONDS BTWN 08Z-15Z. THE ONE EXCEPTION MAY BE JST. VEERING SFC WINDS TO THE SOUTH RESULTS IN A DOWNSLOPING FLOW...WHICH IS CLIMATOLOGICALLY UNFAVORABLE FOR LOW CIGS. TUESDAY LOOKS WET AND CLOUDY WITH NUMEROUS SHRA /AND POSS TSRA/...AS THE SLOW MOVING COLD FRONT PASSES THROUGH. LOWEST CIGS/VSBYS WILL BE IN THE MORNING WITH SOME MODEST IMPROVEMENT DURING THE AFTN. LGT WINDS...PARTIAL CLEARING AND WET GROUND WILL LIKELY RESULT IN WIDESPREAD FOG/LOW VSBYS REDEVELOPING TUE NIGHT. OUTLOOK... WED...LOW CIGS/RAIN POSSIBLE...ESP EAST. THU...AM FOG POSSIBLE. FRI-SAT...LOW CIGS/SHRA POSS W MTNS...MAINLY AT NIGHT. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...CERU SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...FITZGERALD/CERU
Hazardous weather outlook, Sep 27, 5:04 AM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 504 AM EDT TUE SEP 27 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-280915- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 504 AM EDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 27, 4:03 AM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 AM EDT TUE SEP 27 2011
PAZ024-033-270845-
CAMBRIA PA-SOMERSET PA-
403 AM EDT TUE SEP 27 2011
...A STRONG THUNDERSTORM WILL AFFECT SOMERSET AND SOUTHWESTERN
CAMBRIA COUNTIES...
AT 400 AM EDT...A STRONG THUNDERSTORM WAS NEAR ROCKWOOD...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT SOMERSET...
ACOSTA...BOSWELL...JEROME AND ELIM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100
AND 118.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 422...STATE ROAD
56.
LAT...LON 3991 7934 4010 7925 4012 7921 4012 7919
4036 7900 4055 7889 4041 7859 3976 7912
FORECASTER: CERUSpecial weather statement, Sep 27, 5:32 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 AM EDT TUE SEP 27 2011
PAZ017-018-024-025-034-271015-
BEDFORD PA-BLAIR PA-CAMBRIA PA-CLEARFIELD PA-NORTHERN CENTRE PA-
532 AM EDT TUE SEP 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLAIR...EASTERN
CAMBRIA...NORTH CENTRAL BEDFORD...SOUTH CENTRAL CLEARFIELD AND
SOUTHWESTERN CENTRE COUNTIES...
AT 530 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
PRINCE GALLITZIN STATE PARK TO NEW PARIS...MOVING NORTHEAST AT 35
MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL AFFECT
COALPORT...GLEN HOPE...HOUTZDALE...WALLACETON AND SINKING VALLEY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 133 AND 134...I-80 BETWEEN
MILE MARKERS 128 AND 133...I-99 BETWEEN MILE MARKERS 9 AND 51.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 220...ROUTE 322...STATE ROAD 350.
LAT...LON 3998 7871 4023 7866 4070 7862 4110 7814
4077 7819 4074 7823 4074 7820 4038 7825
FORECASTER: STEINBUGLSpecial weather statement, Sep 27, 6:09 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 AM EDT TUE SEP 27 2011
PAZ025-026-271045-
BLAIR PA-HUNTINGDON PA-
609 AM EDT TUE SEP 27 2011
...A STRONG THUNDERSTORM WILL AFFECT BLAIR AND WEST CENTRAL
HUNTINGDON COUNTIES...
AT 608 AM EDT...A STRONG THUNDERSTORM WAS NEAR NEWRY...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL AFFECT
LAKEMONT...CANOE CREEK STATE PARK...SINKING VALLEY AND ALEXANDRIA.
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 17 AND 48.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220...STATE ROAD 453.
LAT...LON 4038 7857 4043 7856 4069 7824 4053 7803
4029 7840 4030 7843 4028 7844
FORECASTER: STEINBUGLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 4:03 AM EDT | Special Weather Statement | CTP | Somerset | 42 min |
| Sep 27, 4:37 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 53 min |
| Sep 27, 5:32 AM EDT | Special Weather Statement | CTP | Blair | 43 min |
| Sep 27, 6:09 AM EDT | Special Weather Statement | CTP | Blair | 36 min |
| Sep 27, 6:18 AM EDT | Areal Flood Advisory | CTP | Cumberland, Perry | 3 hr |
| Sep 27, 7:32 AM EDT | Areal Flood Advisory | CTP | Adams, York | 3 hr |
| Sep 27, 7:50 AM EDT | Special Weather Statement | CTP | Snyder | 40 min |
| Sep 27, 7:59 AM EDT | Areal Flood Advisory | CTP | Snyder | 3 hr |
| Sep 27, 8:12 AM EDT | Areal Flood Advisory | CTP | Clinton | 3 hr |
| Sep 27, 8:35 AM EDT | Flash Flood Warning | CTP | Adams, York | 115 min |
| Sep 27, 8:37 AM EDT | Flash Flood Warning | CTP | Clinton | 4 hr |
| Sep 27, 9:05 AM EDT | Areal Flood Advisory | CTP | Blair, Huntingdon | 115 min |
| Sep 27, 9:12 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 27 more | 40 hr |
| Sep 27, 9:53 AM EDT | Areal Flood Advisory | CTP | Centre, Huntingdon | 112 min |
| Sep 27, 10:17 AM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 28 min |
| Sep 27, 10:19 AM EDT | Special Weather Statement | CTP | Centre | 26 min |
| Sep 27, 10:39 AM EDT | Flash Flood Warning | CTP | Bedford, Centre, Cumberland, Franklin, Fulton, Huntingdon and 5 more | 5 hr |
| Sep 27, 11:37 AM EDT | Special Weather Statement | CTP | Union | 38 min |
| Sep 27, 1:03 PM EDT | Flash Flood Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 4 hr |
| Sep 27, 1:10 PM EDT | Flash Flood Warning | CTP | Franklin | 2 hr |
| Sep 27, 2:36 PM EDT | Special Weather Statement | CTP | Franklin | 54 min |
| Sep 27, 2:53 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Franklin, York | 2 hr |
| Sep 27, 3:31 PM EDT | Areal Flood Warning | CTP | Adams, Bedford, Centre, Cumberland, Dauphin, Franklin and 8 more | 6 hr |
| Sep 27, 3:43 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Lebanon, Northumberland, Schuylkill, York | 3 hr |
| Sep 27, 3:56 PM EDT | Special Weather Statement | CTP | Dauphin, Northumberland | 64 min |
| Sep 27, 4:13 PM EDT | Special Weather Statement | CTP | Fulton | 62 min |
| Sep 27, 4:56 PM EDT | Flash Flood Warning | CTP | Columbia, Lebanon, Schuylkill | 3 hr |
| Sep 27, 4:57 PM EDT | Areal Flood Warning | CTP | Montour, Northumberland, Snyder, Union | 5 hr |
| Sep 27, 4:59 PM EDT | Special Weather Statement | CTP | Lebanon | 61 min |
| Sep 27, 5:06 PM EDT | Areal Flood Advisory | CTP | Montour, Northumberland, Snyder, Union | 4 hr |
| Sep 27, 5:14 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 4 hr |
| Sep 27, 5:32 PM EDT | River Flood Warning | CTP | Huntingdon | 3 hr |
| Sep 27, 5:35 PM EDT | Special Weather Statement | CTP | Lebanon | 55 min |
| Sep 27, 5:57 PM EDT | Special Weather Statement | CTP | Fulton | 63 min |
| Sep 27, 6:33 PM EDT | Special Weather Statement | CTP | Lebanon | 27 min |
| Sep 27, 7:05 PM EDT | Special Weather Statement | CTP | Lebanon, Schuylkill | 25 min |
| Sep 27, 7:41 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Sep 27, 7:56 PM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 2 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.